# SDR 2004UALA01009

- Difficulty date: October 30, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 53,069 hours, 8,735 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN E/E COMPARTMENT, CRACK ON UPPER ANGLE OF STATION 246 FLOORBEAM, LBL 10, AFT SIDE.  SUBJECT OF OEM SERVICE BULLETIN AND INCORPORATED INTO ROUTINE INSPECTION PROGRAM.
